Nous démontrons l'existence et l'unicité de solutions entières, dans des espaces de Hölder à poids appropriés, d'équations hessiennes elliptiques dans
We prove the existence and uniqueness of entire solutions, in appropriate weighted Hölder spaces, of elliptic Hessian equations in
Accepté le :
Publié le :
@article{CRMATH_2009__347_17-18_1047_0, author = {Hossein, Mouhamad}, title = {Solutions enti\`eres d'\'equations hessiennes dans $ {\mathbb{R}}^{n}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {1047--1050}, publisher = {Elsevier}, volume = {347}, number = {17-18}, year = {2009}, doi = {10.1016/j.crma.2009.07.003}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2009.07.003/} }
TY - JOUR AU - Hossein, Mouhamad TI - Solutions entières d'équations hessiennes dans $ {\mathbb{R}}^{n}$ JO - Comptes Rendus. Mathématique PY - 2009 SP - 1047 EP - 1050 VL - 347 IS - 17-18 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2009.07.003/ DO - 10.1016/j.crma.2009.07.003 LA - fr ID - CRMATH_2009__347_17-18_1047_0 ER -
%0 Journal Article %A Hossein, Mouhamad %T Solutions entières d'équations hessiennes dans $ {\mathbb{R}}^{n}$ %J Comptes Rendus. Mathématique %D 2009 %P 1047-1050 %V 347 %N 17-18 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2009.07.003/ %R 10.1016/j.crma.2009.07.003 %G fr %F CRMATH_2009__347_17-18_1047_0
Hossein, Mouhamad. Solutions entières d'équations hessiennes dans $ {\mathbb{R}}^{n}$. Comptes Rendus. Mathématique, Tome 347 (2009) no. 17-18, pp. 1047-1050. doi : 10.1016/j.crma.2009.07.003. https://www.numdam.org/articles/10.1016/j.crma.2009.07.003/
[1] Ricci-flat Kähler metrics on affine algebraic manifolds, II, Math. Ann., Volume 287 (1990), pp. 175-180
[2] The Dirichlet problem for nonlinear second-order elliptic equations, III: Functions of the eigenvalues of the Hessian, Acta Math., Volume 155 (1986), pp. 261-301
[3] Partial decay on simple manifolds, Ann. Global Anal. Geom., Volume 10 (1992), pp. 3-61
[4] Elliptic Partial Differential Equations of Second Order, Grundlehren der mathematischen Wissenschaften, vol. 224, Springer-Verlag, 1983
[5] M. Hossein, Thèse de Doctorat (mathématiques), Université de Nice – Sophia Antipolis, 12 Mai 2009
Cité par Sources :